Harmonic Number Sums in Closed Form

Full text for this resource is not available from the Research Repository.

Sofo, Anthony (2011) Harmonic Number Sums in Closed Form. Mathematical Communications, 16 (2). pp. 335-345. ISSN 1311-0623


We extend some results of Euler related sums. Integral and closed form representation of sums with products of harmonic numbers and cubed binomial coefficients are developed in terms of Polygamma functions. The given representations are new.

Item type Article
URI https://vuir.vu.edu.au/id/eprint/9233
Official URL http://hrcak.srce.hr/index.php?show=clanak&id_clan...
Subjects Current > Division/Research > VU College
Historical > FOR Classification > 0102 Applied Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID23876, polylogarithms, harmonic numbers, integral representations, binomial coefficients
Citations in Scopus 8 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login